m+Medelevator.RU
← Поиск публикаций
Dermatologic clinics · 1986

Drug-induced photoallergy.

СтатьяПоддержка службы здравоохранения СШАНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Elmets C A

Аннотация

Over the past several years, the exponential growth in the use of topical and systemic medications and drugs has been accompanied by a concomitant increase in the incidence of adverse reactions associated with them. One type of reaction that has been of particular interest to dermatologists has been the development of immunologic photosensitivity to topically applied and orally administered substances. The majority of agents that have been identified as causing photoallergic reactions in a significant percentage of individuals are no longer utilized. However, because new products are introduced with increasing frequency, this type of photosensitivity disease promises to be an ongoing problem for the dermatologic community.

Предметные рубрики MeSH